0

Your Cart £0.00

Beechams Flu Plus Caplets

£1.05

In stock

Product Code : FH295

Beechams Flu Plus Caplets are provide Beechams most powerful cold & flu relief in an easy to swallow format. These non-drowsy caplets contain paracetamol, caffeine and phenylephrine which act together to provide effective relief from sore throat, blocked nose, aches & pains, headache and fever. This pack contains 16 caplets suitable for use by adults and children over the age of 6.

OR Delivery information

Deal of the month

Bargin Health Products

Details

Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 5mg, Starch Pregel, Maize Starch, Povidone, Potassium Sorbate (E202), Sodium Lauryl Sulphate, Stearic Acid, Talc, Microcrystalline Cellulose, Hypromellose, Polyethylene Glycol and Colours; Titanuim Dioxide (E171), Sunset Yellow (E110) and Quinoline Yellow (E104).

Additional Information

Size 8

Write Your Own Review

You're reviewing: Beechams Flu Plus Caplets

Related Products

You may also be interested in the following product(s)